I had horrible allergies even though i took loratadine w/ decongestant i combined it w/ cetirizone & its under control are their any bad side effects?
1 doctor answer • 3 doctors weighed in
Overdosing Meds: Loratadine and cetirizine are both antihistamines, and carry side effects including sedation and drowsiness, among others. Increasing the dose of one agent, or combining agents, may increase the likelihood and severity of adverse effects and potential drug interactions. You should consult a physician before modifying medication instructions.
3.6k viewsReviewed >2 years ago
Last updated Oct 18, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.